Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Dominator is offline New Member
    Join Date
    Dec 2001
    Posts
    2

    Question How do I limit acne after cycle

    First of all, this is my first time on this board and I think you guys are doing a great job.

    My question is regarding post- cycle acne. In the past I have done light cycles of Sustenon (1cc/wk -4 wks, 2cc/wk -3 wks). My muscles respond great with almost immediate results and it even seems like my skin appearance improves. After about 1.5 - 2 months after my last shot I start getting crazy acne all over my upper back, shoulders and neck. I've had the same thing happen from only 6cc of Sustanon ( 1cc/wk ). I'm not into doing larger cycles for this reason. So I wanted to know if anybody has any tips or advice for me. Thanks

  2. #2
    MUSTANG_18 is offline Associate Member
    Join Date
    Dec 2001
    Location
    Canada
    Posts
    184
    Tanning, steam room and washing with anti-bacterial soap 2-3 times aday will help with acne...I find 3-5g's of panthoenic acid (B-5) helps control it as well

    M18

  3. #3
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    use clearasil 10% BA. That stuff drys you like a muthafugga. Tanning works great...plus you get dark, so its a bonus...chicks love the tans.

  4. #4
    Dominator is offline New Member
    Join Date
    Dec 2001
    Posts
    2
    Are there any special ways to do a cycle to limit the effects?

  5. #5
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Originally posted by Dominator
    Are there any special ways to do a cycle to limit the effects?
    Uhhh yeah, cut the cycle dose down to approximately 0mg. Just kiddin bro, either you do it or you don't. There are tons of things that you can do to prevent acne though.

  6. #6
    bigchewy is offline New Member
    Join Date
    Nov 2001
    Location
    burnaby,canada
    Posts
    31
    do all the above, but also you may need to keep your post cycle estrogen levels under control ,the reason it hit's a month later is because of sust's long ester that don't leave the body for 3-4 weeks after your last shot.

    bigchewy

  7. #7
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    Tanning and definately a loofah back scrubber. Try to shower anytime you sweat, my budz stay pretty acne free, but then again all they do all day is train tan and shower.

  8. #8
    Rusty is offline New Member
    Join Date
    Nov 2001
    Location
    Chester, WV
    Posts
    23

    Lightbulb

    Eat clean (non greasy foods) wash your face 3-4times a day (or more). If that doesn't work fork out some money and go to Dermatologists

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •